# SDR AALA202512056028

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 97,154 hours, 12,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER AT 1L NEEDS TO BE RE ATTACHED.  EXIT SIGN COVER ATTACHED IAW AMM 33-51-01.
